# SDR P5CA9800168

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Rail
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG TEC R-RAIL AT 10 O'CLOCK POSITION HAS CRACKED RADIAL LIGHTING HOLE.  WELDED AND STRESS RELIEVED PER PWA MM 72-53-01 NR 22.
